MathSciNet Relay Station
MathSciNet bibliographic data
MR1132757 58F11 (58F12 58F13)
Blokh, A. M.; Lyubich, M. Yu. Measurable dynamics of $S$-unimodal maps of the interval. Ann. Sci. École Norm. Sup. (4) 24 (1991), no. 5, 545–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement